# SDR R61A201310111003

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 17,645 hours, 13,842 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Buss
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FLIGHT DECK AND CABIN FLASHLIGHTS ARE NOT CHARGING. MAINTENANCE FOUND CIRCUIT BREAKER BUSS AND SECURED IAW AMM.  OPS CHECKED GOOD.
